Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 1998, Volume 10, Number 8, Pages 103–113 (Mi mm1316)  

This article is cited in 6 scientific papers (total in 6 papers)

Computational methods and algorithms

Coefficient stability of differential-operator equations and operator-difference schemes

A. A. Samarskiia, P. N. Vabishchevicha, P. P. Matusb

a Institute for Mathematical Modelling, Russian Academy of Sciences
b Institute of Mathematics, National Academy of Sciences of the Republic of Belarus
Full-text PDF (764 kB) Citations (6)
Abstract: Estimates of stability with perturbed operator of Cauchy problem, right side and initial condition for evolutionary equations in Hilbert spaces have been obtained. A priori estimates of strong stability for two-layered operator-difference schemes are brought. Such estimates are consistent with corespondent ones for differential-operator equation.
Received: 02.03.1998
Bibliographic databases:
Language: Russian
Citation: A. A. Samarskii, P. N. Vabishchevich, P. P. Matus, “Coefficient stability of differential-operator equations and operator-difference schemes”, Matem. Mod., 10:8 (1998), 103–113
Citation in format AMSBIB
\Bibitem{SamVabMat98}
\by A.~A.~Samarskii, P.~N.~Vabishchevich, P.~P.~Matus
\paper Coefficient stability of differential-operator equations and operator-difference schemes
\jour Matem. Mod.
\yr 1998
\vol 10
\issue 8
\pages 103--113
\mathnet{http://mi.mathnet.ru/mm1316}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1687489}
\zmath{https://zbmath.org/?q=an:1189.34107}
Linking options:
  • https://www.mathnet.ru/eng/mm1316
  • https://www.mathnet.ru/eng/mm/v10/i8/p103
  • This publication is cited in the following 6 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:402
    Full-text PDF :135
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024